# SDR DALA2016062304877

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS DISBONDED LOWER CUP AT RUDDER CONTROL TAB DUE TO WEIGHT AND BALANCE IS OUT OF LIMITS.  THE RUDDER CONTROL TAB WAS REPLACED UNDER CARD SN 01633.
